MAUDE Adverse Event Report: SSCOR INC SSCOR INC; SSCOR VX-2

SSCOR INC SSCOR INC; SSCOR VX-2
Model Number 2310BV
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sscor reached out to initial reported to obtain additional information.Initial reported stated that during a cardiac arrest call the paramedic called him to help troubleshoot a device that was failing suction and shutting off with in two minutes, but was unable to help trouble shoot as device kept shutting off.When the ambulance came back the device was placed on the cradle and charged for 5-6 hours.Device was turned on and mimicked suction but device shut off within 40 seconds.Other devices were checked and those had no issues.Per initial reported battery malfunction did not cause or contribute to outcome of patient.Device was returned for evaluation.Sscor tested device to sscor specifications and confirmed that device malfunction was to low battery capacity.Sscor has advised customer to perform battery tests as stated in product manual and has issued a replacement device.
 
Event or Problem Description
During a cardiac arrest call device turned on but died with in 20 seconds.

Brand Name
SSCOR INC
Common Device Name
SSCOR VX-2
Manufacturer (Section D)
SSCOR INC
11064 randall st
sun valley CA 90352
Manufacturer (Section G)
SSCOR INC
11064 randall st
sun valley CA 91352
Manufacturer Contact
marisela nolasco
11064 randall st
sun valley, CA 91352
8185044054
MDR Report Key16967314
Report Number2022724-2023-00001
Device Sequence Number14847918
Product Code BTA
UDI-Device IdentifierB2452310BV0
UDI-Public+B2452310BV0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2310BV
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown